Differential forms in the model theory of differential fields

Journal of Symbolic Logic 68 (3):923-945 (2003)
Fields of characteristic zero with several commuting derivations can be treated as fields equipped with a space of derivations that is closed under the Lie bracket. The existentially closed instances of such structures can then be given a coordinate-free characterization in terms of differential forms. The main tool for doing this is a generalization of the Frobenius Theorem of differential geometry
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2178/jsl/1058448448
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 25,727
Through your library
References found in this work BETA
Generic Automorphisms of Fields.Angus Macintyre - 1997 - Annals of Pure and Applied Logic 88 (2):165-180.
Model Completion of Lie Differential Fields.Yoav Yaffe - 2001 - Annals of Pure and Applied Logic 107 (1-3):49-86.

Add more references

Citations of this work BETA

Add more citations

Similar books and articles
Differential Forms in General Relativity.W. Israel - 1970 - Dublin, Dublin Institute for Advanced Studies.
Noetherian Varieties in Definably Complete Structures.Tamara Servi - 2008 - Logic and Analysis 1 (3-4):187-204.
Rank and Dimension in Difference-Differential Fields.Ronald F. Bustamante Medina - 2010 - Notre Dame Journal of Formal Logic 52 (4):403-414.
The Model Theory of Ordered Differential Fields.Michael F. Singer - 1978 - Journal of Symbolic Logic 43 (1):82-91.
A Model Complete Theory of Valued D-Fields.Thomas Scanlon - 2000 - Journal of Symbolic Logic 65 (4):1758-1784.
Stabilité Polynômiale Des Corps Différentiels.Natacha Portier - 1999 - Journal of Symbolic Logic 64 (2):803-816.
Notes on the Stability of Separably Closed Fields.Carol Wood - 1979 - Journal of Symbolic Logic 44 (3):412-416.

Monthly downloads

Added to index


Total downloads

22 ( #218,859 of 2,146,457 )

Recent downloads (6 months)

1 ( #386,104 of 2,146,457 )

How can I increase my downloads?

My notes
Sign in to use this feature

There  are no threads in this forum
Nothing in this forum yet.

Other forums